Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 1, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jan 9, 2016, 7:33 AM CST for 4 counties in Texas. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2016, 7:33 AM CST (13:33 UTC)
- Expired
- Jan 16, 2016, 9:00 AM CST
- In force
- 7 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Nacogdoches County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 105 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Attoyac Bayou near Chireno (ATBT2). The gauge peaked at 16.20 ft at Jan 10, 2016, 9:00 PM CST.
- Action stage
- 13.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08038000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
872 WGUS44 KSHV 091333 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 733 AM CST SAT JAN 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-101333- /O.NEW.KSHV.FL.W.0001.160109T1333Z-160115T0000Z/ /ATBT2.1.ER.160109T0900Z.160110T0600Z.160114T0600Z.NO/ 733 AM CST SAT JAN 9 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Attoyac Bayou Near Chireno. * until Thursday evening...or until the warning is cancelled. * AT 6:30 AM Saturday The stage was 14.5 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue rising to near 15.2 feet by after midnight tomorrow. The river will fall below flood stage early Thursday morning. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ 25
10 follow-up statements
608 WGUS84 KSHV 091518 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 918 AM CST SAT JAN 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-101518- /O.EXT.KSHV.FL.W.0001.000000T0000Z-160114T1800Z/ /ATBT2.1.ER.160109T0900Z.160111T1200Z.160114T0000Z.NO/ 918 AM CST SAT JAN 9 2016 The flood warning continues for the Attoyac Bayou Near Chireno. * until Thursday afternoon...or until the warning is cancelled. * At 8:30 AM Saturday The stage was 14.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue rising to near 16.6 feet by Monday morning. The river will fall below flood stage Wednesday evening. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ 25
249 WGUS84 KSHV 101510 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 910 AM CST SUN JAN 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-111510- /O.EXT.KSHV.FL.W.0001.000000T0000Z-160114T1030Z/ /ATBT2.1.ER.160109T0900Z.160111T1800Z.160113T1630Z.NO/ 910 AM CST SUN JAN 10 2016 The flood warning continues for the Attoyac Bayou Near Chireno. * until late Wednesday night...or until the warning is cancelled. * At 8:30 AM Sunday The stage was 15.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue rising to near 16.1 feet by tomorrow early afternoon. The river will fall below flood stage late Wednesday morning. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ 25
451 WGUS84 KSHV 110219 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 819 PM CST SUN JAN 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-120219- /O.EXT.KSHV.FL.W.0001.000000T0000Z-160114T0730Z/ /ATBT2.1.ER.160109T0900Z.160111T0600Z.160113T1330Z.NO/ 819 PM CST SUN JAN 10 2016 The flood warning continues for the Attoyac Bayou Near Chireno. * until late Wednesday night...or until the warning is cancelled. * At 7:30 PM Sunday The stage was 16.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue rising to near 16.3 feet by after midnight tomorrow. The river will fall below flood stage Wednesday morning. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ 10
585 WGUS84 KSHV 111540 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 940 AM CST MON JAN 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-121540- /O.EXT.KSHV.FL.W.0001.000000T0000Z-160113T1400Z/ /ATBT2.1.ER.160109T0900Z.160111T0345Z.160112T2000Z.NO/ 940 AM CST MON JAN 11 2016 The flood warning continues for the Attoyac Bayou Near Chireno. * until Wednesday morning...or until the warning is cancelled. * At 8:30 AM Monday The stage was 15.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow early afternoon. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ 25
690 WGUS84 KSHV 121525 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 925 AM CST TUE JAN 12 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-131525- /O.EXT.KSHV.FL.W.0001.000000T0000Z-160115T1800Z/ /ATBT2.1.ER.160109T0900Z.160111T0345Z.160115T0000Z.NO/ 925 AM CST TUE JAN 12 2016 ...The flood warning extended until Friday afternoon...The flood warning continues for the Attoyac Bayou Near Chireno, Texas. * until Friday afternoon...or until the warning is cancelled. * At 830 AM Tuesday the stage was 15.4 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 14 feet. * Forecast...Expect little change through Wednesday morning. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ VIII.
796 WGUS84 KSHV 130133 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 733 PM CST TUE JAN 12 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-140133- /O.EXT.KSHV.FL.W.0001.000000T0000Z-160115T0712Z/ /ATBT2.1.ER.160109T0900Z.160111T0345Z.160114T1312Z.NO/ 733 PM CST TUE JAN 12 2016 The flood warning continues for the Attoyac Bayou Near Chireno. * until late Thursday night...or until the warning is cancelled. * At 6:30 PM Tuesday The stage was 15.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by Thursday morning. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ 25
312 WGUS84 KSHV 131622 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1022 AM CST WED JAN 13 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-141622- /O.EXT.KSHV.FL.W.0001.000000T0000Z-160116T1500Z/ /ATBT2.1.ER.160109T0900Z.160111T0345Z.160115T2100Z.NO/ 1022 AM CST WED JAN 13 2016 ...The flood warning extended until Saturday morning...The flood warning continues for the Attoyac Bayou Near Chireno, Texas. * until Saturday morning...or until the warning is cancelled. * At 930 AM Wednesday the stage was 15.2 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 14 feet. * Forecast...The river will continue to fall to below flood stage by Friday afternoon. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ VIII.
913 WGUS84 KSHV 141607 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1007 AM CST THU JAN 14 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-151607- /O.CON.KSHV.FL.W.0001.000000T0000Z-160116T1500Z/ /ATBT2.1.ER.160109T0900Z.160111T0345Z.160115T2100Z.NO/ 1007 AM CST THU JAN 14 2016 The flood warning continues for the Attoyac Bayou Near Chireno, Texas. * until Saturday morning...or until the warning is cancelled. * At 930 AM Thursday the stage was 14.8 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 14 feet. * Forecast...The bayou will continue to fall to below flood stage by Friday afternoon. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ VIII.
677 WGUS84 KSHV 151416 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 816 AM CST FRI JAN 15 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-161416- /O.CON.KSHV.FL.W.0001.000000T0000Z-160116T1500Z/ /ATBT2.1.ER.160109T0900Z.160111T0345Z.160115T2100Z.NO/ 816 AM CST FRI JAN 15 2016 The flood warning continues for the Attoyac Bayou Near Chireno. * until Saturday morning...or until the warning is cancelled. * At 7:30 AM Friday The stage was 14.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by late this afternoon. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ 25
218 WGUS84 KSHV 161501 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 901 AM CST SAT JAN 16 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-161531- /O.EXP.KSHV.FL.W.0001.000000T0000Z-160116T1500Z/ /ATBT2.1.ER.160109T0900Z.160111T0345Z.000000T0000Z.NO/ 901 AM CST SAT JAN 16 2016 The flood warning has expired for the Attoyac Bayou Near Chireno. * At 8:30 AM Saturday The stage was 13.0 feet. * Flood stage is 14.0 feet. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ 25
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 6:11 AM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Jan 9, 6:11 AM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CST SAT JAN 9 2016
.AVIATION...
FOR THE 09/12Z TAFS...A BAND OF SCATTERED CONVECTION WILL MOVE
ACROSS THE TAF SITES AHEAD OF A STRONG COLD FRONT. MOST OF THE
AREA WILL BE AFFECTED ALTHOUGH KLFK IS ALREADY BEHIND THE RAIN.
PRECIP SHOULD LIFT NORTHEAST OF THE AREA BY EARLY AFTERNOON.
LOW CIGS AND FOG HAVE RESULTED IN A MIX OF FLIGHT CONDITIONS
RANGING FROM MVFR TO LIFR. LOW CLOUDS SHOULD AFFECT ALL TAF SITES
EARLY IN THE PERIOD. AS THE COLD FRONT PASSES AND GUSTY NWLY SFC
WINDS INCREASE TO AROUND 15 KTS WITH GUSTS UP TO 25 KTS...LOW LVL
DRY AIR WILL BEGIN TO WORK INTO THE AREA WHICH SHOULD ALLOW CIGS
TO SLOWLY LIFT THROUGH THE AFTERNOON AND EVENING HRS. SKIES SHOULD
START TO CLEAR FROM WEST TO EAST AFTER MIDNIGHT LOCAL TIME.
/09/
&&
.PREV DISCUSSION... /ISSUED 227 AM CST SAT JAN 9 2016/
DISCUSSION...
SURFACE LOW/FRONTAL BOUNDARY CURRENTLY EXTENDING FROM NEAR DE
QUEEN ARKANSAS SOUTH TO LUFKIN TEXAS. WITH RECENT RAINFALL ACROSS
THE REGION...LOW-LEVEL MOISTURE HAS BEEN SUFFICIENT TO ALLOW FOR
FOG EAST OF THE FRONTAL BOUNDARY. FOG TO DISSIPATE WITH FRONTAL
PASSAGE AS NORTHWEST WINDS INCREASE ACROSS THE REGION LATER THIS
MORNING.
AN ENHANCED PRESSURE GRADIENT LATER TODAY TO ALLOW FOR WINDY
CONDITIONS ACROSS PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...NORTHWEST LOUISIANA AND EXTREME SOUTHWEST ARKANSAS LATER
TODAY. FOR THIS FORECAST PACKAGE...WENT AHEAD AND ISSUED A LAKE
WIND ADVISORY FOR THE NORTHWEST HALF OF THE CWA FROM 9 AM TO 6 PM.
UPPER-LEVEL TROUGH ACROSS CENTRAL AND EAST TEXAS LAGGING BEHIND
COLD FRONT TO POSSIBLY PRODUCE ELEVATED CONVECTION ACROSS THE
REGION TODAY. OTHERWISE...MOSTLY CLOUDY SKIES TO PREVAIL AREAWIDE.
PRECIPITATION TO PUSH EASTWARD AFTER SUNSET WITH CONDITIONS
GRADUALLY IMPROVING AND TEMPERATURES FORECAST TO FALL INTO THE
UPPER 20S TO LOWER 30S OVERNIGHT.
TEMPERATURES THROUGH MONDAY TO RANGE FROM HIGHS IN THE 40S TO LOWS
AT OR SLIGHTLY BELOW FREEZING EACH DAY. A WEAK FRONTAL BOUNDARY TO
MOVE ACROSS THE REGION MONDAY NIGHT WITH HIGH PRESSURE REBUILDING
BEHIND THE FRONT ON TUESDAY ALLOWING FOR A REINFORCEMENT OF COLD
TEMPERATURES THROUGH THURSDAY.
HIGH PRESSURE SHIFTS EAST ON THURSDAY ALLOWING FOR A GRADUAL
WARMING TREND ACROSS THE REGION. SHOWERS AND THUNDERSTORMS TO
INCREASE IN COVERAGE ON FRIDAY AS A SERIES OF UPPER-LEVEL
DISTURBANCES MOVE ACROSS THE REGION. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 53 30 44 29 / 30 10 10 10
MLU 61 35 44 27 / 50 10 10 10
DEQ 47 24 41 26 / 40 10 10 10
TXK 50 27 41 27 / 40 10 10 10
ELD 56 30 42 26 / 50 10 10 10
TYR 48 28 43 30 / 20 10 10 10
GGG 50 28 43 29 / 20 10 10 10
LFK 54 30 46 30 / 20 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR ARZ050-051-059-060-070-071.
LA...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR LAZ001-002.
OK...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR OKZ077.
TX...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR TXZ096-097-108>112-124>126-136>138-149>151.
&&
09Hazardous weather outlook, Jan 9, 5:46 AM CST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 546 AM CST SAT JAN 9 2016 ARZ061-072-073-LAZ003>006-010>014-017>022-TXZ152-153-165>167- 101200- NEVADA-COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 546 AM CST SAT JAN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... COLD HIGH PRESSURE BEHIND A STRONG COLD FRONT WILL ALLOW FOR FREEZING OVERNIGHT LOW TEMPERATURES LATE IN THE WEEKEND THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A COLD AIRMASS WILL MAINTAIN NEAR OR SLIGHTLY BELOW FREEZING TEMPERATURES THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. ARZ050-051-059-060-070-071-LAZ001-002-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-101200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 546 AM CST SAT JAN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... COLD HIGH PRESSURE BUILDING BEHIND A STRONG COLD FRONT WILL BRING WINDY CONDITIONS TO THE REGION TODAY. A LAKE WIND ADVISORY IS IN EFFECT AND BOATERS SHOULD EXERCISE CAUTION ON AREA LAKES. OTHERWISE...FREEZING OVERNIGHT LOW TEMPERATURES EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A COLD AIRMASS WILL MAINTAIN NEAR OR SLIGHTLY BELOW FREEZING TEMPERATURES THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jan 9, 2:17 AM CST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 AM CST SAT JAN 9 2016
LAZ022-090845-
LA SALLE LA-
217 AM CST SAT JAN 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LA SALLE PARISH
UNTIL 245 AM CST...
AT 217 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF WALTERS...OR 11 MILES NORTHWEST OF LARTO...MOVING
NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CATAHOULA LAKE...ROGERS AND NEBO.
LAT...LON 3134 9204 3133 9208 3134 9209 3135 9207
3136 9208 3141 9215 3143 9216 3145 9216
3146 9217 3147 9216 3148 9218 3147 9219
3149 9221 3149 9224 3148 9223 3148 9224
3151 9225 3176 9201 3133 9201
TIME...MOT...LOC 0817Z 224DEG 41KT 3146 9207
09Local storm report, Jan 9, 2:58 AM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
258 AM CST SAT JAN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL NACOGDOCHES 31.61N 94.65W
01/08/2016 E1.00 INCH NACOGDOCHES TX BROADCAST MEDIA
BROADCAST MEDIA RECEIVED SEVERAL REPORTS OF HAIL ON THE
SOUTHSIDE OF NACOGDOCHES.
0600 PM HAIL 5 N LUFKIN 31.40N 94.72W
01/08/2016 E0.75 INCH ANGELINA TX PUBLIC
0735 PM HAIL 3 NNW GRAND CANE 32.12N 93.83W
01/08/2016 M1.25 INCH DE SOTO LA AIR FORCE
METEOROLOGIST FROM 26TH OPERATIONAL WEATHER SQUADRON
REPORTED HALF DOLLAR SIZE HAIL ON HWY 171.
0822 PM TSTM WND DMG 13 W RINGGOLD 32.34N 93.50W
01/08/2016 BOSSIER LA LAW ENFORCEMENT
TREES DOWN AT 2400 ATKINS CLARK RD NEAR THE ELM GROVE
COMMUNITY.
0850 PM HAIL DOWNSVILLE 32.63N 92.41W
01/08/2016 M0.75 INCH LINCOLN LA TRAINED SPOTTER
0852 PM TSTM WND DMG 4 SE HEFLIN 32.41N 93.23W
01/08/2016 BIENVILLE LA LAW ENFORCEMENT
TREES DOWN AT 2127 HWY 516 IN THE FRYEBURG COMMUNITY.
0940 PM HAIL 6 E PRESCOTT 33.81N 93.28W
01/08/2016 E0.88 INCH NEVADA AR PUBLIC
HAIL UP TO NICKEL SIZE IN THE REDLAND COMMUNITY.
&&
EVENT NUMBER SHV1600004 SHV1600008 SHV1600005 SHV1600007 SHV1600009
SHV1600006 SHV1600010
09Special weather statement, Jan 9, 4:17 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 417 AM CST SAT JAN 9 2016 TXZ152-153-166-167-091100- SAN AUGUSTINE TX-SABINE TX-NACOGDOCHES TX-SHELBY TX- 417 AM CST SAT JAN 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE...NORTHERN SAN AUGUSTINE...SOUTHEASTERN NACOGDOCHES AND SOUTHEASTERN SHELBY COUNTIES UNTIL 500 AM CST... AT 417 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MACUNE...OR 25 MILES SOUTH OF CENTER...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MILAM...SAN AUGUSTINE...HEMPHILL...PATROON...ROSEVINE...BLAND LAKE... MACUNE...CHIRENO...SEXTON...CHINAQUAPIN AND DENNING. LAT...LON 3137 9434 3152 9437 3170 9387 3135 9377 TIME...MOT...LOC 1017Z 257DEG 23KT 3143 9425 09
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:49 PM CST | Special Weather Statement | SHV | Shelby | 41 min |
| Jan 8, 6:58 PM CST | Special Weather Statement | SHV | Angelina | 47 min |
| Jan 9, 2:29 AM CST | Lake Wind Advisory | SHV | Bowie, Camp, Cass, Cherokee, Franklin, Gregg and 10 more | 16 hr |
| Jan 9, 4:17 AM CST | Special Weather Statement | SHV | San Augustine | 43 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.